# SDR A6WA202304198567

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3198041
- Part serial: NSN
- Condition: Corroded
- Location: Pax Door
- Part time: 43,912 hours, 42,141 cycles
- Component: Pax Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Ï¿½PAX DOOR LOWER FOLDING STEP HINGE THAT ATTACHES TO THE PAX DOOR SILL HAS EXFOLIATION IN 2 PLACES. ***** AC REMOVED FROM SERVICE ***** INSTALLED NEW HINGE ON TOP STEP P/N (601R31980-41) IAW CRJ200 51-41-02
